Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 9, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 6, 2011, 9:17 AM CST. It took effect at Feb 6, 2011, 9:00 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2011, 9:17 AM CST (15:17 UTC)
- In effect from
- Feb 6, 2011, 9:00 PM CST
- Expired
- Feb 7, 2011, 3:33 PM CST
- In force
- 19 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
381 WHUS74 KBRO 061517 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 917 AM CST SUN FEB 6 2011 ...APPROACHING COLD FRONT TO BRING UNSETTLED CONDITIONS OVERNIGHT TONIGHT... .AN APPROACHING COLD FRONT IS EXPECTED TO REACH THE DEEP SOUTH TEXAS COASTAL WATERS AFTER SUNSET TONIGHT. WINDS WILL SHIFT TO THE NORTH AND INCREASE TO AROUND 25 KNOTS...WITH SEAS JUMPING UP TO 7 TO 9 FEET. HIGHER WINDS ARE FORECAST TO CONTINUE BEHIND THE FRONT UNTIL AROUND NOON MONDAY...BEFORE DECREASING DURING THE AFTERNOON. GMZ130-132-135-150-155-170-175-070000- /O.NEW.KBRO.SC.Y.0009.110207T0300Z-110207T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 917 AM CST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY. * WINDS AND SEAS: NORTHWEST WINDS BEHIND THE FRONT WILL INCREASE TO AROUND 25 KNOTS AFTER SUNSET TONIGHT AND CONTINUE THROUGH THE MORNING MONDAY. SEAS WILL INCREASE TO 7 TO 9 FEET OFFSHORE AND 6 TO 8 FEET NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
5 follow-up statements
656 WHUS74 KBRO 062129 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 329 PM CST SUN FEB 6 2011 ...APPROACHING COLD FRONT TO BRING UNSETTLED CONDITIONS OVERNIGHT TONIGHT AND THURSDAY MORNING... .AN APPROACHING COLD FRONT WILL MOVE INTO THE MARINE AREAS OF DEEP SOUTH TEXAS THIS EVENING. THE WINDS WILL SHIFT TO THE NORTH AND INCREASE TO AROUND 25 KNOTS. THE SEAS WILL INCREASE TO THE 6 TO 10 FEET RANGE OVERNIGHT AND THURSDAY MORNING. THE INCREASED NORTHERLY WINDS WILL PREVAIL ACROSS THE MARINE AREAS THROUGH NOON MONDAY. THE WINDS AND SEAS WILL DECREASE DURING THE AFTERNOON MONDAY. GMZ130-132-135-150-155-170-175-070600- /O.CON.KBRO.SC.Y.0009.110207T0300Z-110207T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 329 PM CST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO AROUND 25 KNOTS THIS EVENING AND OVERNIGHT TONIGHT THROUGH THE MONDAY MORNING. THE SEAS WILL INCREASE TO THE 6 TO 10 FEET RANGE OFFSHORE AND 6 TO 8 FEET NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV MARTIN
923 WHUS74 KBRO 070539 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1139 PM CST SUN FEB 6 2011 ...APPROACHING COLD FRONT TO BRING UNSETTLED CONDITIONS TONIGHT THROUGH AROUND NOON... .AN APPROACHING COLD FRONT WILL MOVE INTO THE MARINE AREAS OF DEEP SOUTH TEXAS TONIGHT. THE WINDS WILL SHIFT TO THE NORTH AND INCREASE TO AROUND 25 KNOTS. THE SEAS WILL INCREASE TO THE 6 TO 10 FEET RANGE INTO THE MORNING HOURS. THE INCREASED NORTHERLY WINDS WILL PREVAIL ACROSS THE MARINE AREAS THROUGH NOON. THE WINDS AND SEAS WILL DECREASE DURING THE AFTERNOON. GMZ130-132-135-150-155-170-175-071400- /O.CON.KBRO.SC.Y.0009.000000T0000Z-110207T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1139 PM CST SUN FEB 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO AROUND 25 KNOTS TONIGHT THROUGH THE MORNING HOURS. THE SEAS WILL INCREASE TO THE 6 TO 10 FEET RANGE OFFSHORE AND 6 TO 8 FEET NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
589 WHUS74 KBRO 070927 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 327 AM CST MON FEB 7 2011 ...A COLD FRONT WILL CONTINUE TO BRING UNSETTLED CONDITIONS TODAY... .A COLD FRONT IS MOVING THROUGH THE MARINE AREAS OF DEEP SOUTH TEXAS EARLY THIS MORNING. THE WINDS HAVE BEGUN TO SHIFT TO THE NORTH AND INCREASE TO AROUND 25 KNOTS. THE SEAS WILL INCREASE TO THE 6 TO 10 FEET RANGE THROUGH THE NEXT FEW HOURS. THE INCREASED NORTHERLY WINDS WILL PREVAIL ACROSS THE MARINE AREAS THROUGH THIS AFTERNOON. THE WINDS AND SEAS WILL DECREASE DURING THE LATE AFTERNOON. GMZ130-132-135-150-155-170-175-071730- /O.EXT.KBRO.SC.Y.0009.000000T0000Z-110207T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 327 AM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS HAVE INCREASED TO AROUND 25 KNOTS THIS MORNING. THE SEAS WILL CONTINUE TO INCREASE TO THE 6 TO 10 FEET RANGE OFFSHORE AND 6 TO 8 FEET NEAR THE COAST. ADVERSE MARINE CONDITIONS WILL PERSIST THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
676 WHUS74 KBRO 071547 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 947 AM CST MON FEB 7 2011 ...THE WINDS AND SEAS INCREASED ACROSS THE MARINE AREAS IN THE WAKE OF A COLD FRONT WHICH MOVED THROUGH THE AREAS LAST NIGHT... .THE WINDS HAVE SHIFTED TO THE NORTH AND INCREASED TO AROUND 25 KNOTS. THE SEAS HAVE INCREASED TO THE 6 TO 10 FEET RANGE OFFSHORE. THE INCREASED NORTHERLY WINDS AND ELEVATED SEAS WILL CONTINUE ACROSS THE MARINE AREAS THROUGH THE EARLY AFTERNOON. THE WINDS AND SEAS WILL DECREASE DURING THE LATE AFTERNOON. GMZ130-132-135-150-155-170-175-072200- /O.CON.KBRO.SC.Y.0009.000000T0000Z-110207T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 947 AM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS HAVE INCREASED TO 20 TO 25 KNOTS THIS MORNING. THE SEAS WILL CONTINUE IN THE 6 TO 10 FEET RANGE FAR OFFSHORE AND 6 TO 8 FEET NEAR THE COAST. ADVERSE MARINE CONDITIONS WILL PERSIST THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
536 WHUS74 KBRO 072133 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 333 PM CST MON FEB 7 2011 ...IMPROVING MARINE CONDITIONS... .WINDS AND SEAS HAVE LOWERED THIS AFTERNOON AS HIGH PRESSURE SETTLES OVER THE LOWER TEXAS COASTAL WATERS. MARINE CONDITIONS SHOULD CONTINUE TO IMPROVE THROUGH THE EVENING. GMZ130-132-135-150-155-170-175-072245- /O.CAN.KBRO.SC.Y.0009.000000T0000Z-110207T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 333 PM CST MON FEB 7 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION THE REMAINDER OF THE AFTERNOON. NORTH WINDS OF 15 TO 20 KNOTS WITH SEAS 3 TO 6 FEET ARE EXPECTED. WINDS TO LOWER TO 10 TO 15 KNOTS OVERNIGHT AND SEAS SUBSIDE 2 TO 5 FEET AFTER MIDNIGHT. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:10 AM CST, 6 hours 7 minutes earlier.
Area forecast discussion, Feb 6, 3:10 AM CST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 310 AM CST SUN FEB 6 2011 .SHORT TERM /TODAY THROUGH 6 PM MONDAY/...TEMPERATURES THIS MORNING WILL REMAIN ABOVE FREEZING BUT ARE LIKELY TO BE IN THE 40S. TEMPERATURES WILL WARM EVEN MORE TODAY AHEAD OF A PACIFIC COLD FRONT MOVING THROUGH THE AREA LATER TONIGHT. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR TODAY. WINDS WILL BE FROM THE SOUTHEAST TODAY BECOMING NORTHWEST BY LATE TONIGHT AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA. COOLER TEMPERATURES AND GUSTY NORTH WINDS WILL INFLUENCE THE AREA AFTER MIDNIGHT TONIGHT THROUGH MONDAY. .LONG TERM /6 PM MONDAY THROUGH SUNDAY/...HIGH PRESSURE BEHIND THE COLD FRONT WILL BECOME MORE CENTERED OVER THE LOWER RIO GRANDE VALLEY REGION MONDAY NIGHT. WHILE TEMPERATURES WILL DROP INTO THE UPPER 30S NORTH TO THE MID AND UPPER 40S SOUTH...CONDITIONS WILL NOT BE SIGNIFICANTLY COOLER GIVEN THE PACIFIC AIRMASS. THE WINDS WILL BE SWITCHING TO OUT OF THE SOUTHEAST AS THE HIGH SHIFTS TO THE EAST OF THE AREA BY TUESDAY. THIS SHOULD ALLOW FOR A SOMEWHAT QUICK WARMUP OVER THE REGION. HIGH TEMPERATURES TUESDAY WILL RETURN TO THE LOWER AND MIDDLE 70S ACROSS THE REGION AS A RESULT...WITH LOWS ONLY DROPPING INTO THE 50S TUESDAY NIGHT. ANOTHER STRONGER COLD FRONT IS EXPECTED TO APPROACH AND MOVE THROUGH THE REGION WEDNESDAY AFTERNOON AND EVENING. TEMPERATURES SHOULD BE ABLE TO AT LEAST REACH THE LOWER 70S OVER MOST OF THE CWFA BEFORE THE FRONT BEGINS TO PASS THROUGH THE REGION. RAIN CHANCES WILL GENERALLY BE SMALL WITH THIS FRONT AND ONLY SOME PATCHY LIGHT SHOWERS AND DRIZZLE WILL BE EXPECTED. THIS ACTIVITY WILL GENERALLY BE ALONG AND BEHIND THE FRONT. CLEARING SHOULD OCCUR FROM WEST TO EAST LATE WEDNESDAY NIGHT AND INTO THURSDAY AS HIGH PRESSURE PUSHES INTO THE REGION. THE AIRMASS BEHIND THIS COLD FRONT WILL BE COOLER...AS IT WILL BE MORE OF A POLAR AIRMASS. IT WILL ALSO BE PASSING OVER REGIONS THAT HAVE RECEIVED SNOW FROM THE RECENT ARCTIC BLAST. AS A RESULT...THIS MAY BRING COOLER CONDITIONS THAN ADVERTISED BY MEX GUI. HAVE LOWERED TEMPS BY A DEGREE OR TWO AS A RESULT...AND THIS TREND MAY NEED TO BE CONTINUED. AS A RESULT OF THESE COOLER CONDITIONS...AT LEAST NORTHERN PORTIONS OF THE CWFA SHOULD BE ABLE TO SEE TEMPERATURES DROP INTO THE LOWER 30S ON WEDNESDAY NIGHT AND ESPECIALLY ON THURSDAY NIGHT. THE LOW LEVEL RIDGE WILL BEGIN TO SHIFT EAST OF THE AREA TOWARD THE SOUTHEAST STATES MOVING INTO EARLY SATURDAY. THIS WILL ALLOW FOR A RETURN OF SOUTHEASTERLY WINDS. THIS SHOULD BRING TEMPERATURES BACK UP TO NEAR NORMAL FOR THE WEEKEND. && .AVIATION...VFR CONDITIONS WILL PREVAIL OVER THE REGIONAL AIRPORTS FOR THE NEXT 24 HOURS. WINDS WILL BE LIGHT FROM THE SOUTH THIS MORNING BECOMING MODERATE THIS AFTERNOON. THE WINDS WILL SWITCH FROM THE NORTHWEST LATE TONIGHT AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA. && .MARINE...TODAY THROUGH 6 PM MONDAY...AT 2 AM BUOY 20 REPORTED SOUTH WINDS AT 18 KNOTS WITH GUSTS TO 21 KNOTS AND SEAS AT 3.6 FEET WITH A 4 SECOND PERIOD. MODERATE SOUTH TO SOUTHEAST WINDS AND LOW TO MODERATE SEAS WILL PREVAIL ACROSS THE COASTAL WATERS TODAY. A PACIFIC COLD FRONT WILL MOVE THROUGH THE MARINE AREA LATER TONIGHT CAUSING MODERATE TO STRONG NORTH WINDS AND MODERATE SEAS. A SMALL CRAFT ADVISORY MAY BE REQUIRED LATE TONIGHT AND MONDAY. 6 PM MONDAY THROUGH FRIDAY...WINDS AND SEAS WILL BEGIN TO IMPROVE MONDAY NIGHT INTO TUESDAY AS HIGH PRESSURE BECOMES MORE CENTERED OVER THE AREA. HOWEVER...THIS WILL BE SOMEWHAT SHORT LIVED. A STRONGER COLD FRONT WILL BEGIN TO APPROACH THE LOWER TEXAS COASTAL WATERS BY WEDNESDAY NIGHT. SOUTHERLY WINDS WILL INCREASE AHEAD OF THIS FRONT DURING THE DAY TUESDAY...WHICH SHOULD APPROACH SMALL CRAFT ADVISORY CRITERIA FOR TUESDAY AFTERNOON INTO TUESDAY NIGHT. AFTER THE WINDS SWITCH TO THE NORTH BEHIND THE COLD FRONT...WINDS WILL AGAIN INCREASE TO ABOVE 20 TO 25 KNOTS. WINDS MAY POSSIBLY EVEN REACH GALE FORCE AT TIMES FOR WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. SEAS WILL RESPOND TO THESE INCREASING WINDS WITH 6-10 FEET EXPECTED FOR THE LOWER TEXAS COASTAL WATERS LATE WEDNESDAY NIGHT INTO THURSDAY. WINDS AND SEAS SHOULD BEGIN TO DECREASE THURSDAY NIGHT AS HIGH PRESSURE BEGINS TO BECOME MORE CENTERED OVER THE AREA. SMALL CRAFT ADVISORY CONDITIONS SHOULD END SOMETIME AROUND THURSDAY NIGHT TO EARLY FRIDAY MORNING AS A RESULT. MODEST MARINE CONDITIONS WILL PERSIST INTO THE WEEKEND WITH SOUTHEASTERLY WINDS RETURNING. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 73 45 64 46 / 10 10 0 0 BROWNSVILLE 73 45 64 46 / 10 10 0 0 HARLINGEN 74 43 67 44 / 10 10 0 0 MCALLEN 76 42 70 43 / 10 10 0 0 RIO GRANDE CITY 75 43 73 44 / 10 10 0 0 SOUTH PADRE ISLAND 67 50 60 55 / 10 10 0 0 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 65/67
Hazardous weather outlook, Feb 6, 4:50 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 450 AM CST SUN FEB 6 2011 GMZ130-132-135-150-155-170-175-TXZ248>257-071100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 450 AM CST SUN FEB 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORIES POSSIBLE TONIGHT OVER THE OPEN WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES MONDAY THROUGH THURSDAY. SMALL CRAFT ADVISORIES LIKELY MONDAY AND POSSIBLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 65
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.